# SDR DALA2016112909407

- Difficulty date: November 28, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 78,552 hours, 35,661 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LATERAL FWD SEGMENT FRAME ON EMERGENCY EXIT DOOR 844 IN PASSENGER CABIN, REPLACED LATERAL FWD SEGMENT FRAME IAW SRM 51-72-11 AND DRAWING D52279010
